# SDR CA110816001

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,012 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB SMOKE WAS SEEN COMING FROM FWD GALLEY COFFEEMAKER.  COFFEEMAKERS TURNED OFF AND C/B PULLED.  FOUND FWD GALLEY C/M 101B AT FAULT. TWO WIRES BURNED ON THE RESERVOIR ELEMENT.  COFFEEMAKER REPLACED.  CKD SERVICE.
